- Communications Faculty of Sciences University Ankara Series A1 Mathematics and Statistics
- Volume:69 Issue:1
- Some general integral inequalities for Lipschitzian functions via conformable fractional integral
Some general integral inequalities for Lipschitzian functions via conformable fractional integral
Authors : Sercan TURHAN, İmdat İŞCAN, Selim NUMAN
Pages : 952-968
Doi:10.31801/cfsuasmas.473090
View : 14 | Download : 6
Publication Date : 2020-06-30
Article Type : Research Paper
Abstract :In this paper, the author establishes some Hadamard-type and Bullen-type inequalities for Lipschitzian functions via Riemann Liouville fractional integral.Keywords : Lipschitzian functions, Hadamard inequality, Bullen inequality, conformable fractional integral